Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Breathing problem, severe cough with chunks of phlegm due to forest fires. Using ventolin, atrovent, flovent inhalers. Should I continue with the routine or increase the dosage?

I have been using my blue inhaler ( Ventolin ) for sudden attacks, my Green inhaler (Atrovent) 2 to 3 x a day to help prevent these attacks and I take my orange inhaler ( Flovent ) 3 x a day at the same time everyday. But with all the smoke (Forest Fires) near Edmonton Alberta right now I am having breathing problems 2 or 3 times a day. So bad, I am coughing up large bits of Phelm and chokeing while I cough. I don t see my doctor again until the 27th of July. Should I just continue my routine and then see my doctor when he gets back or can I up the doses which would seem like a lot.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Treatment/Therapy
Allergist and Immunologist 's  Response
you have allergies and after some timeof taking inhalers they are not able to controlthe disease and their dose has to be increased or sa;lts haVE TO BE CHANGED TILL YOU GO TO DOCTOR INCREASE DOSE AND YOUR DOCTOR WILL CHANGE THE SALTS AND RETITRATE DOSE ACCORDING TO PHYSICAL EAMINATION
BUT FOR PERMANENT CURE I MAY SUGGEST YOU TO GO FOR ALLERGY TESTS AND IMMUNOTHERAPY
I MAY ADVISE YOU TO WITHDRAW MILK AND DIARY PROTEINS AS THEY TRIGGER ALLERGIES
ADD MONTELUCAST 10 MG BD ALONG WITH NHALERS THESE WILL TAKE CARE OF YOUR SYSTEM AND AFTER ADDING YOU MIGHT NOT NEED INCREASE OF INHALRS
Answered: Tue, 4 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor